| Catalog Number |
3910-500-512 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hypersensitivity/Allergic reaction (1907); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the patient had a reaction to the devices.Note, there are no plans to perform an additional procedure.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.The reported failure mode will be monitored for future reoccurrence alleged failure: material is not biocompatible probable root cause: design: wrong raw material or manufacturing agent selected; in-process cleaning not effective at removing manufacturing residuals; not enough strict controls placed on raw material source and purity.Process: contamination during process; in-process cleaning not performed to spec; acetate salts, phosphate salts and/or acid residuals above acceptable threshold.Application: -contamination of devices.H3 other text: 81.
Event or Problem Description